Подписаться
Mehdi Makhul
Mehdi Makhul
London School of Economics and Political Science (LSE)
Подтвержден адрес электронной почты в домене ricam.oeaw.ac.at - Главная страница
Название
Процитировано
Процитировано
Год
On sets defining few ordinary circles
A Lin, M Makhul, HN Mojarrad, J Schicho, K Swanepoel, F De Zeeuw
Discrete & computational geometry 59, 59-87, 2018
152018
Constructions for the Elekes-Szab\'o and Elekes-R\'onyai problems
M Makhul, O Roche-Newton, A Warren, F de Zeeuw
arXiv preprint arXiv:1812.00654, 2018
72018
Knee Surgery, Sports Traumatology, Arthroscopy
R Thomeé, Y Kaplan, J Kvist, G Myklebust, MA Risberg, D Theisen, ...
6
On uniform boundedness of a rational distance set in the plane
M Makhul, J Shaffaf
Comptes Rendus. Mathématique 350 (3-4), 121-124, 2012
52012
The Elekes—Szabó problem and the Uniformity Conjecture
M Makhul, O Roche-Newton, S Stevens, A Warren
Israel Journal of Mathematics 248 (1), 39-66, 2022
42022
Probabilities of incidence between lines and a plane curve over finite fields
M Makhul, J Schicho, M Gallet
Finite Fields and Their Applications 61, 101582, 2020
42020
Normality of the Thue–Morse function for finite fields along polynomial values
M Makhul, A Winterhof
Research in Number Theory 8 (3), 38, 2022
22022
On the number of perfect triangles with a fixed angle
M Makhul
Discrete & Computational Geometry 66 (3), 1143-1149, 2021
12021
The Spherical Kakeya Problem in Finite Fields
M Makhul, A Warren, A Winterhof
SIAM Journal on Discrete Mathematics 34 (4), 2502-2509, 2020
12020
An application of bertini theorem
M Makhul, J Schicho
arXiv preprint arXiv:1809.04930, 2018
12018
Irreducible components of sets of points in the plane that satisfy distance conditions
N Lubbes, M Makhul, J Schicho, A Warren
arXiv preprint arXiv:2403.00392, 2024
2024
On Galois groups of type-1 minimally rigid graphs
M Makhul, J Schicho, A Warren
arXiv preprint arXiv:2306.04392, 2023
2023
On Sets of Points in General Position That Lie on a Cubic Curve in the Plane
M Makhul, R Pinchasi
Studia Scientiarum Mathematicarum Hungarica 59 (3-4), 196-208, 2022
2022
On sets of points in general position that lie on a cubic curve in the plane and determine lines that can be pierced by few points
M Makhul, R Pinchasi
arXiv preprint arXiv:2110.06179, 2021
2021
No perfect triangle is isosceles
M Makhul
arXiv preprint arXiv:2009.00654, 2020
2020
A family of four-variable expanders with quadratic growth
M Makhul
2019
Algebraic geometry techniques in incidence geometry/submitted by Mehdi Makhul
M Makhul
2018
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–17